Riemannian convexity of functionals
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Ryoichi Nishimura & Shunsuke Hayashi & Masao Fukushima, 2012. "Semidefinite complementarity reformulation for robust Nash equilibrium problems with Euclidean uncertainty sets," Journal of Global Optimization, Springer, vol. 53(1), pages 107-120, May.
- Pedro Gajardo & Alberto Seeger, 2012. "Reconstructing a matrix from a partial sampling of Pareto eigenvalues," Computational Optimization and Applications, Springer, vol. 51(3), pages 1119-1135, April.
More about this item
KeywordsGeodesic deformation; Riemannian convex functionals; Riemannian convex functions; Optimization; Variational problems; Multitime optimal control;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:51:y:2011:i:2:p:361-376. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .